On the Davenport-Heilbronn Theorem.

Hugh Blaney

Monatshefte für Mathematik (1957)

  • Volume: 61, page 1-36
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Blaney, Hugh. "On the Davenport-Heilbronn Theorem.." Monatshefte für Mathematik 61 (1957): 1-36. <http://eudml.org/doc/177009>.

author = {Blaney, Hugh},
journal = {Monatshefte für Mathematik},
keywords = {Number Theory},
pages = {1-36},
title = {On the Davenport-Heilbronn Theorem.},
url = {http://eudml.org/doc/177009},
volume = {61},
year = {1957},

AU - Blaney, Hugh
TI - On the Davenport-Heilbronn Theorem.
JO - Monatshefte für Mathematik
PY - 1957
VL - 61
SP - 1
EP - 36
KW - Number Theory
UR - http://eudml.org/doc/177009
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.